# SDR ASAA2017122222978

- Difficulty date: December 22, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 9,972 hours, 3,278 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 26503
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 6,002 hours, 1,966 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES DURING RECALL. ACFT GROUNDED. TEMP CONTROLLER FAULTED THE TCV.  REMOVED & REPLACED THE RT TEMP CONTROL VALVE IAW AMM 21-51-10.  OPS & LEAK CHECKED GOOD, ACCOMPLISHED THE BITE AGAIN,  NO FAULTS NOTED.
